MathSciNet Relay Station
MathSciNet bibliographic data
MR597995 10G10
Chalk, J. H. H. The Vinogradov-Mordell-Tietäväinen inequalities. Nederl. Akad. Wetensch. Indag. Math. 42 (1980), no. 4, 367–374.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement